# SDR USAASB99290

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2380 - DURING CLIMB-OUT FROM PIT, THE AUTO PRESSURIZATION SYSTEM FAILED TO STANDBY.  CREW WAS UNABLE TO CONTROL CABIN IN STANDBY OR MANUAL MODE.  CABIN CONTINUED TO CLIMB WITH OUTFLOW VALVE CLOSED.  DECISION WAS MADE TO RETURN TO FIELD AT PIT.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RAN AIRCRAFT IN AUTO AND MANUAL MODE AND INSPECTED ALL DOORS AND WINDOWS FOR LEAKS.  NO DEFECTS NOTED.  PRESSURIZED AIRCRAFT TO 4 PSI ON GROUND.  ALL SYSTEMS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
